MathSciNet Relay Station
MathSciNet bibliographic data
MR1873011 (2002k:37113) 37J45 (35Q53 37K99 70H50 93B27)
van den Berg, J. B.; Vandervorst, R. C. Second order Lagrangian twist systems: simple closed characteristics. Trans. Amer. Math. Soc. 354 (2002), no. 4, 1393–1420 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement